How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Vikas Your Own Question
Dr. Vikas
Dr. Vikas, Psychiatrist
Category: Mental Health
Satisfied Customers: 2241
Experience:  MBBS ; M.D Psychiatry, MS. Health Informatics
4079050
Type Your Mental Health Question Here...
Dr. Vikas is online now
A new question is answered every 9 seconds

Is it possible for a subdural hematoma in a patient to cause

This answer was rated:

Is it possible for a subdural hematoma in a patient to cause schizophrenia behavior along with taking prescribed medication 50mg .lamotrigine 5mg. amlodipine 75mg .Plavix 20mg.lisinopri? Because signs began shortly after taking lamotrigine before the subdural hematoma was discovered?

Dr Vikas :

Hello

Dr Vikas :

In certain cases, many neurological / organic brain disorder including subdural hematoma can produce psychotic symptoms mimicking symptoms of Schizophrenia.

Dr Vikas :

However it is difficult to pinpoint the exact cause in most cases because the psychosis can be a primary illness or can be secondary to brain related issues.

Dr Vikas :

In a elderly patient with a medical illness and who is on multiple medicines, delirium is also a possibility. A patients suffering from delirium also may exhibit Schizophrenic symptoms (psychotic symptoms like hallucinations, delusions).

Dr Vikas :

Delirium

Dr Vikas :

I hope this helps, please feel free to discuss further if you have any doubts / queries.

Dr Vikas :

Kind regards

Dr Vikas :

Vikas

Dr. Vikas and other Mental Health Specialists are ready to help you

Related Mental Health Questions